# SDR A6WA202302228488

- Difficulty date: February 22, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 601R311996
- Part serial: NSA
- Condition: Cracked
- Location: Rh Flap Stub Fai
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP STUB FAIRING HAS A BROKEN BRACKET THAT REQUIRES REPLACEMENT.  ****AIRCRAFT REMOVED FROM SERVICE********** INSTALLED NEW R/H FLAP STUB FAIRING BRACKET AND RESTORED SURFACE FINISH IAW MHIRJ CRJ200 SRM 51-42-06-00 AND 51-21-16-00
